# SDR USAA2009042390967

- Difficulty date: March 23, 2009
- Submitted: April 23, 2009
- Operation: Air carrier
- Aircraft: N441US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24812
- Aircraft time: 50,086 hours, 35,130 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Stiffener
- Part number: 6545413285
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q6 - MAJOR REPAIR - GALVANIC CORROSION ON STIFFENER BETWEEN BS 590 TO BS 640, LBL 40.  REPLACED STIFFENER BETWEEN BS 590 TO BS 640, LBL 40 IAW SRM 51-10-02.
